# SDR REXA2019082801332

- Difficulty date: August 28, 2019
- Submitted: September 11, 2019
- Operation: Air carrier
- Aircraft: N8694A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7694
- Aircraft time: 29,649 hours, 27,028 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 601R38303253
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR FLOOR SUPPORT ANGLE CORRODED. REMOVED AND REPLACED SERVICE DOOR SUPPORT ANGLE PN 601R38303-253 IAW SRM 51-40-11, 51-41-02 AND 57-42-21. ADJUSTMENT CHECK GOOD.
